Use 4% hydroquinone on post inflammatory hyperpigmentation, caused by acne, has caused redness significantly more noticeable than the original marks. 2% hydroquinone also caused redness (although less pronounced), but significantly reduced the appearance of the marks after the irritation subsided. Should I discontinue the use of 4% hydroquinone, or continue using it on the now irritated areas? I have been careful not to be exposed to the sun.
Discontinue Hydroquinone Use if Redness Occurs?
- James in CA
- San Jose, CA
- 4 years ago
No doctor answers yet
You might also like...
Tri Luma Vs Meladerm for Melasma? 1 doctor answer
Does Cosmelan Work on Melasma? 9 doctor answers
Is It Safe to Have Dermabrasion After Having Laser Treatments... 1 doctor answer
I want riddance from discoloration on upper lip from recent laser... 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Find Hyperpigmentation providers in the Ashburn area